# SDR RU3A20140516018

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 7,777 hours, 3,683 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYS MODE FAULT LIGHT, RISING CABIN ALTITUDE IN CLIMB TO FL340, EMERGENCY PRESS DESCENDED TO FL240, SYS RECOVERED BUT FAULT REMAINED.  COMPLETE PRESS LOSS DESCENDING THROUGH 5,000'.
